# SDR QXEA2016111100708

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 23,895 hours, 25,551 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ecu
- Part number: 3985001009
- Part serial: 00038
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 246 hours, 259 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF SEA WE GOT A PITCH TRIM CAUTION LIGHT. 2X-INTERROGATED CDS FOUND FAULT CODES 6E,6D,EE,ED,E7,E3,67,74,75,76,77,78 AND 79. PER MOM REQUEST REPLACEMENT OF THE FCECU REQUIRED. R&R FCECU IAW AMM 27-00-01-000-802,400-802. OPS TEST REF TSK 27-00-01-710-802 AND 27-00-01-720-801. NO FAULTS NOTED IN CDS OPS TEST NORMAL. A/C OK FOR CONT SERVICE.
